Best cold and flu medicine over the counter

When you’re looking for the best cold and flu medicine over the counter available on today’s market, our team is regularly updating it with new models that might interest you. All products are selected by expert reviewers and tested in conditions catered towards your needs as well so we can provide only what matters most: top quality images no matter how big or small they may be. The list of top 15 best cold and flu medicine over the counter is given on this page. Without wasting any time, let’s start with product reviews right now!

This is a list of the best-selling products on Amazon that have cold and flu medicine over the counter. This item comes with all basic features and has an average rating after 1200+ customer reviews, which makes it one popular choice for those looking to sell their goods quickly without spending too much time or money doing so!

Top Fifteen List of Best cold and flu medicine over the counter is given below

When buying a cold and flu medicine over the counter, you want one that has good reviews and will work well with your home setup. This article helps by analyzing Amazon reviews as well other online retailers such eBay or Target in order to find out which product is best for YOU!

With so many different types of cold and flu medicine over the counter on the market, it’s hard to know which one is best for you. We have compiled a list of 15 top-rated models below! If there are specific features or needs in mind that need more information about each model then keep reading:

1
Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate - 2 Coated Tablets
  • One bottle of 2 coated tablets of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
  • Powerful Ibuprofen 2mg, chlorpheniramine maleate 4mg and phenylephrine HCL 1 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older
2
Mucinex Maximum Strength Severe Congestion & Cough & Nightshift Cold & Flu Liquid For Multi-Symptom Relief, 6 Fl Oz (Pack of 2)
  • POWERFUL MULTI-SYMPTOM RELIEF: This combo pack of Maximum Strength Mucinex Fast Max Severe Congestion & Cough and NightShift Cold & Flu provides powerful multi-symptom relief for your worst symptoms
  • SEVERE CONGESTION & COUGH SYMPTOM RELIEF: Maximum Strength Mucinex Fast-Max Severe Congestion & Cough has a Triple Action Formula that relieves Nasal and Chest Congestion, Controls Cough and Thins & Loosens Mucus
  • COLD & FLU SYMPTOM NIGHT RELIEF: Mucinex Nightshift Cold & Flu reduces Fever, relieves Headache, Minor aches and Pains, Sore Throat, Coughing, Sneezing, Runny Nose for a better morning
  • MUCINEX FAST-MAX SEVERE CONGESTION & COUGH ACTIVE INGREDIENTS: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant
3
Vicks DayQuil & NyQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Day & Night Relief, 72 LiquiCaps (48 DayQuil, 24 NyQuil)
  • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
  • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
  • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
  • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
4
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • The hot liquid provides a soothing effect. Perfect for day or night
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
5
Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)
  • MAXIMUM STRENGTH MUCINEX FAST-MAX DAY COLD and FLU and NIGHTSHIFT NIGHT SEVERE COLD and FLU: Fast Release, Powerful Multi-Symptom Relief medicine. 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day Time Cold and Flu helps reduce fever, relieve cough, chest, nasal and sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Nightshift Severe Cold and Flu helps reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches and pains, headache, sneezing, runny nose, sore and itchy throat and allergy symptoms
  • No.1 TRUSTED COLD and COUGH BRAND: No.1 Cold and Cough brand doctors trust for themselves and their families and No.1 Pharmacist Recommended Expectorant
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
6
Coricidin Hbp, Decongestant-free Maximum Strength Cold & Flu Day+night Liquid Gels, 24 Count
  • The doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure.
  • Powerful cold brand with maximum strength formula for people with high blood pressure
  • Provides daytime relief of sore throat, cough, chest congestion, fever, body aches & pains, and headache.
  • Provides nighttime relief of sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache
  • Comes in a concentrated liquid gel form
7
Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu, 48 Count
  • ACTIVE INGREDIENTS: This cold medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant). Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps
  • MULTI-SYMPTOM RELIEF: This cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu
  • PAIN RELIEVER AND FEVER REDUCER: Cold relief medicine temporarily relieves minor aches and pains, headache, fever and sore throat due to the common cold and flu
  • COUGH SUPPRESSANT: Choose the right cold remedy for your cough during cold and flu season. This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation
  • NASAL DECONGESTANT: Cold and flu season often brings nasal congestion as a symptom. This cold relief medicine will help temporarily relieve this symptom
8
Amazon Basic Care Daytime & Nighttime Cold & Flu Relief; Cold Medicine Combination Pack, 24 Fluid Ounces
  • ACTIVE INGREDIENTS: Compare this cold and flu medicine combination pack to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
  • MULTI-SYMPTOM RELIEF: Daytime and Nighttime cold medicine provides powerful relief of cold and flu symptoms so you can cope during the day and rest at night
  • DAYTIME COLD AND FLU relieves aches, fever, sore throat, nasal congestion and cough. Daytime cold medicine provides powerful relief so you can cope and is also alcohol and antihistamine free
  • NIGHTTIME COLD AND FLU relieves aches, fever, sore throat, sneezing, runny nose and cough. This Nighttime cold medicine provides maximum strength relief for cold and flu-like symptoms so you can rest
  • COLD AND FLU MEDICINE COMBO PACK IS GLUTEN FREE and provides powerful, multi-symptom cold and flu relief, day or night
Sale9
Benadryl Ultratabs Antihistamine Allergy Relief Medicine, Diphenhydramine HCl Tablets for Relief of Cold & Allergy Symptoms Such as Sneezing, Runny Nose, & Itchy Eyes & Throat, 100 ct
  • 100-count bottle of Benadryl Ultratabs Antihistamine Allergy Relief Tablets with 25 mg diphenhydramine HCl for powerful allergy & cold relief in 1 pill* *temporarily relieves runny nose & sneezing due to upper respiratory allergies or the common cold
  • The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose
  • Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most.
  • A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose
  • Allergy medicine from a doctor recommended brand for safe & effective*** allergy relief in a small, easy-to-swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies ***when used as directed
Sale10
TYLENOL Cold + FLU Multi-Action Day Caplets, Pack of 2
  • Twin 2 Pack of 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
11
ALKA-SELTZER PLUS Maximum Strength PowerMax Allergy and Cough Medicine, Liquid Gels for Adults with Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant, 24 Count
  • New 25% smaller pill: Alka-Seltzer Plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful fast relief
  • Get the fast, effective allergy symptom relief you need, when you need it
  • Powerful, multi-symptom relief for your worst allergies, including sinus congestion, headache, sneezing, cough, sinus pressure, runny nose, and itchy, watery eyes
  • Fast relief so you can get back to your busy life
  • Use as directed.
12
DripDrop ORS Hydration - Electrolyte Powder Packets - Watermelon - 32 Count
  • PATENTED, DOCTOR-CREATED FORMULA - Born on a relief mission, DripDrop ORS was created by a doctor and formulated with a patented mix of electrolytes & glucose to deliver fast dehydration relief. Also contains potassium, magnesium, zinc, and Vitamin C for maximum immunity boosting benefit.
  • ORS ELECTROLYTE POWDER - DripDrop is an ORS, a medically-recognized, optimal way to treat the signs of dehydration. As an ORS, DripDrop provides faster dehydration relief than sports and pediatric drinks, and it’s 99% less expensive than an IV.
  • 3X THE ELECTROLYTES & ½ THE SUGAR OF SPORTS DRINKS - Formulated to address the signs of dehydration relief fast without the sugar and stickiness of traditional sports drinks. Precise ratio of electrolytes and glucose activates the body’s sodium-glucose co-transport system.
  • GREAT FOR SIGNS OF DEHYDRATION CAUSED BY WORKOUT, TRAVEL & HEAT EXHAUSTION – Stay hydrated and recover faster from dehydration with the formula meticulously crafted for fast absorption. Dehydration may result from diuretics, workout, travel, heat exhaustion, and when feeling under the weather.
  • TASTES GREAT - DripDrop ORS tastes fantastic and offers dehydration relief fast. Mix one stick with 8 ounces of water for optimal results.
Sale13
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count
  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
14
Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Night, For Adults with Pain Reliever, Fever Reducer, Cough Suppresant, Nasal Decongestant, Antihistamine, 36 Count
  • 25% smaller pill: Alka-Seltzer Plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief
  • Maximum strength day time and night time relief from your worst cold & Flu symptoms
  • Day time multi-symptom relief of nasal congestion, cough, headache, body ache, sore throat, Sinus pressure and fever. Night time multi-symptom relief of runny nose, nasal congestion, cough, headache, body ache, sore throat and fever.
  • Fast relief so you can get back to your busy life
  • Use as directed.
15
Amazon Basic Care Daytime Cold & Flu Liquid; Cold Care for Daytime Cold and Flu, 8 Fluid Ounces
  • ACTIVE INGREDIENTS: This cold and flu medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compare to the active ingredients in Vicks DayQuil Cold and Flu
  • MULTI-SYMPTOM RELIEF: Temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu
  • NON-DROWSY: Each dose is designed for daytime use, so you can get through the day
  • MAXIMUM STRENGTH: When a cold or flu strikes, you need powerful relief
  • FOR AGES 6 AND OVER: For adults and children ages 6 and older; take as directed for cold and flu medicine that is alcohol, antihistamine and gluten free

We know you’re looking for a way to get the most bang for your buck, so we’ve consulted top experts who have in-depth knowledge about cold and flu medicine over the counter. After filtering over 100+ products with amazing features never heard off before by our team here at Top10 listservs., We were able to come up with this list of winners!

We’ve compiled this list of the top cold and flu medicine over the counter on the market by doing extensive research and providing concrete facts and details about each product. Our goal is to provide our readers with the best shopping experience possible. If you have any questions about our reviews or site, please don’t hesitate to get in touch.

If you’re looking for top-quality cold and flu medicine over the counter to help you with your product, we have the perfect solution for you. We update our list of products regularly so that it features only what matters most and is tailored towards meeting your individual requirements.

Leave a Comment